# SDR CA990111045

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Part time: 4,624 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON FLAP SELECTION OF 45 DEGREES, A FLAP FAIL MESSAGE RECEIVED.  LIGHT AILERON CONTROL INPUT REQUIRED TO CONTROL ROLL.  RIGHT WING OUTBOARD FLAP ACTUATOR REPLACED.  TOTAL CYCLES:  4,152.
